# SDR SWAA2023062655591

- Difficulty date: June 2, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 58,394 hours, 34,758 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD LINER DOOR ASSIST HANDLE BROKEN.<[01] REMOVED & REPLACED FSD LINER DOOR ASSIST HANDLE PER AMM 52-41-31-000-802 STEPS 2.E.(4) AMM 52-41-31-400-802 STEP 3.F.(2);[02] VERIFIED CORRECTIVE ACTION 1
